# SDR DALA2017083106463

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CABIN FLOOR CUSP WEB SURFACE BTW X=54 AND X=60 STA Y= 649. LT CABIN FLOOR CUSP WEB SURFACE BTW X=54 AND X=60 STA Y= 649 WAS REPAIRED PER SRM 53-00-55-2R-4 FIG 215.
